Products of subsets in an abelian group. / Blackburn, S.R.; Spencer, A.J.

In: Journal of Combinatorial Theory, Series A, Vol. 103, 2003, p. 53-68.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Products of subsets in an abelian group. / Blackburn, S.R.; Spencer, A.J.

In: Journal of Combinatorial Theory, Series A, Vol. 103, 2003, p. 53-68.

Research output: Contribution to journalArticlepeer-review

Harvard

Blackburn, SR & Spencer, AJ 2003, 'Products of subsets in an abelian group', Journal of Combinatorial Theory, Series A, vol. 103, pp. 53-68.

APA

Blackburn, S. R., & Spencer, A. J. (2003). Products of subsets in an abelian group. Journal of Combinatorial Theory, Series A, 103, 53-68.

Vancouver

Blackburn SR, Spencer AJ. Products of subsets in an abelian group. Journal of Combinatorial Theory, Series A. 2003;103:53-68.

Author

Blackburn, S.R. ; Spencer, A.J. / Products of subsets in an abelian group. In: Journal of Combinatorial Theory, Series A. 2003 ; Vol. 103. pp. 53-68.

BibTeX

@article{af25c11c12694ba09e318f7e72bcd6a3,
title = "Products of subsets in an abelian group",
author = "S.R. Blackburn and A.J. Spencer",
year = "2003",
language = "English",
volume = "103",
pages = "53--68",
journal = "Journal of Combinatorial Theory, Series A",
issn = "0097-3165",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Products of subsets in an abelian group

AU - Blackburn, S.R.

AU - Spencer, A.J.

PY - 2003

Y1 - 2003

M3 - Article

VL - 103

SP - 53

EP - 68

JO - Journal of Combinatorial Theory, Series A

JF - Journal of Combinatorial Theory, Series A

SN - 0097-3165

ER -